Bifurcation analysis of Chen's equation

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

353 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)1917-1931
Journal / PublicationInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume10
Issue number8
Publication statusPublished - Aug 2000
Externally publishedYes

Abstract

Anticontrol of chaos by making a nonchaotic system chaotic has led to the discovery of some new chaotic systems, particularly the continuous-time three-dimensional autonomous Chen's equation with only two quadratic terms. This paper further investigates some basic dynamical properties and various bifurcations of Chen's equation, thereby revealing its different features from some other chaotic models such as its origin, the Lorenz system.